On an inversion theorem of Möbius

J. H. Loxton, J. W. Sanders

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

The theme of the paper is a Möbius inversion principle for infinite sums. We deal with the origins and unprincipled use of this idea in the nineteenth century, its rigorous justification under minimal hypotheses and some applications to a problem in numerical integration.

Original languageEnglish
Pages (from-to)15-32
Number of pages18
JournalJournal of the Australian Mathematical Society
Volume30
Issue number1
DOIs
Publication statusPublished - 1980
Externally publishedYes

Fingerprint Dive into the research topics of 'On an inversion theorem of Möbius'. Together they form a unique fingerprint.

Cite this